# SDR SWIA200819547

- Difficulty date: April 22, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 13,999 hours, 12,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5987 - OVERHEAD EMERGENCY LIGHT IN CABIN IS OUT.  RELAMPED EMERGENCY LIGHT IN CABIN IAW AMM 33-51-01.
